Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Linear Chebyshev approximation in the complex plane using Lawson’s algorithm

Authors: S. Ellacott and Jack Williams
Journal: Math. Comp. 30 (1976), 35-44
MSC: Primary 65D15
MathSciNet review: 0400652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss the application of Lawson’s algorithm for computing best linear Chebyshev approximations to complex-valued functions. Some numerical examples are also presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society